# SDR UIEA2020092532056

- Difficulty date: September 21, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,635 hours, 20,402 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: 7143
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR FAIL DURING CRUISE FLIGHT ON BOTH SIDES.  REMOVED AND REPLACED DRIVE UNIT WEATHER RADAR, IAW AMM 34-43-05.  OPS TEST OK.
